Jessen–Wintner theorem
From HandWiki
Short description: Mathematical theory
In mathematics, the Jessen–Wintner theorem, introduced by Jessen and Wintner (1935), asserts that a random variable of Jessen–Wintner type, meaning the sum of an almost surely convergent series of independent discrete random variables, is of pure type.
References
- Jessen, Borge; Wintner, Aurel (1935), "Distribution Functions and the Riemann Zeta Function", Transactions of the American Mathematical Society (Providence, R.I.: American Mathematical Society) 38 (1): 48–88, doi:10.2307/1989728, ISSN 0002-9947
- Sato, Ken-Iti (1999), Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, ISBN 0521553024
Original source: https://en.wikipedia.org/wiki/Jessen–Wintner theorem.
Read more |